# SDR SWIA202163559

- Difficulty date: September 21, 2021
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N716SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10180
- Aircraft time: 45,965 hours, 29,714 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA52644-670-53-61-1582 MXCODEID48677-PR - FOUND CHAFE DAMAGE ON FRAME AT FS 1144.00 BETWEEN STGR 8LH, AND STGR 9LH. COMPLIED WITH TEMPORARY REPAIR PER 670-53-61-1582 REV --, DATED 8/31/19. PERMANENT REPAIR WITHIN 4250 FLIGHT HOURS WITH ESCALATION PROVIDED BY REO 670-53-61-1582 REV A. DUE BY TAT 46024.8, PART NUMBER:   - , SERIAL NUMBER: 10180, POSITION:    (C CHECK RO 1/04/2021)   REMOVED AND DISCARD PREVIOUS REPAIR TEMPORARY & INSTALLED PERMANENT REPAIR AT FRAME FS1144.00 BETWEEN STRINGERS 8LH/10LH REO 670-53-61-1986 REV -- DATE 2021-10-22. COMPLIED ALL STEPS. SEE CONTINUATION CARD FOR DETAILS. / SKYCARD 51-900-1002-SKY COMPLIED WITH
